# SDR N6WA2017111001

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 31,698 hours, 21,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE PAX DOOR OUTER SKIN BETWEEN BS 338 AND 347.  REPAIRED THE DOOR SKIN IAW REO 670-52-11-932 REV A.
